Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fale HIV Negative?
Jan 14, 2012

I am a 29 year old male from India. I have masturbated each other with another male. I am suffering from Acne vulgaris and currently under treatment. Treatment began before the last sexual activity. Can the drugs used for treating acne vulgaris (tretinoin microsphere gel(topical), clindamycin phosphate gel usp(topical), Voveran etc) cause False Negative results for HIV rapid tests?

I tested for HIV after 6 months and 9 days after the possible exposure. I had a moderate fever for 3 days during this period after 2 months of the possible exposure. I was tested as HIV Negative. It was a rapid test. I got the result after 30 minutes.

I am experiencing dry lips and I am also experiencing something that we feel after a heavy fever, a kind of tastelessness, what we call an unusual kind of feeling in mouth. I am experiencing this for quite a few weeks.

Are those side effects of the tretinoin gel. I have discontinued the use of that drug for more than 2 to 3 months. But I still feel those stuff I told you before. Before discontinuing those drugs I had a kind of slight peeling skin aroud my ass and it caused a slight pain while I washed my ass with soaps. Now its fine.

I never had any oral sex or hard gay sex. I have only masturbated with some one else. Hugged each other while being naked. I pressed my erect penis(fore skin pulled back position) against his Ass. Never inserted. I have also never allowed anyone to insert his penis into my ass. Never allowed anyone to suck my penis.

The guy at the HIV Test centre told me that there is no need to worry. The test can't be a false negative after 6 months.

Or could it be some other STD. I dont have any other problems than these. No discharge through penis or anything abnormal during urination or pubic region.

My doctor said there wont be any side effects like that (May be because I asked him to give me some drugs that have no side effects and at that time I had a serious case of acne vulgaris)

Please help me. Do I need to worry about HIV? Is tretinoin is same as accutane?

Thank You..

Response from Mr. Cordova

Hi there:

Your HIV test would not have been affected by this medication. Anything farther our than three months, can be considered conclusive. Furthermore, mutual masturbation is very safe sexual activity.

Bottom line: You are negative from this encounter.

In health,

Richard



Previous
Catch STD by Viginal discharge
Next
unprotected oral sex, fingering risks

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement